Algebraic Geometry

[1] Categorical traces and a relative Lefschetz-Verdier formula

Qing Lu School of Mathematical Sciences, Beijing Normal University Weizhe Zheng Morningside Center of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra Algebraic Geometry mathscidoc:2006.07001

Forum Math. Sigma, 10, 1-24, 2022.2
[ Download ] [ 2020-06-15 08:26:15 uploaded by zheng ] [ 680 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Higher genus relative and orbifold Gromov-Witten invariants

Hsian-Hua Tseng Ohio State University Fenglong You University of Alberta

Algebraic Geometry mathscidoc:1907.01003

Geometry & Topology
[ Download ] [ 2019-07-02 22:36:01 uploaded by tseng ] [ 634 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Torus localization and wall crossing for cosection localized virtual cycles

Huai-Liang Chang Hong Kong University of Science and Technology Young-Hoon Kiem Seoul National University Jun Li Stanford Unversity

Algebraic Geometry mathscidoc:1707.43002

Distinguished Paper Award in 2017

Advances in Mathematics, 308, 964-986, 2017
[ Download ] [ 2017-07-17 14:17:45 uploaded by yauawardadmin ] [ 574 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Hodge-Theoretic Mirror Symmetry for Toric Stacks

Tom Coates Imperial College London Alessio Corti Imperial College London Hiroshi Iritani Kyoto University Hsian-Hua Tseng Ohio State University

Algebraic Geometry mathscidoc:1801.01001

Distinguished Paper Award in 2020

Journal of Differential Geometry, 114, (1), 41-115, 2020.1
[ Download ] [ 2018-01-04 23:17:16 uploaded by tseng ] [ 500 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Some Applications of the Mirror Theorem for Toric Stacks

Tom Coates Imperial College London Alessio Corti Imperial College London Hiroshi Iritani Kyoto University Hsian-Hua Tseng Ohio State University

Algebraic Geometry mathscidoc:1801.01005

Advances in Theoretical and Mathematical Physics, 23, (3), 767--802, 2019
[ Download ] [ 2018-01-04 23:39:29 uploaded by tseng ] [ 497 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The intrinsic topology of linear maps

Quan Xu College of Sciences, China jiliang university

Algebraic Geometry mathscidoc:2008.45001

[ Download ] [ 2020-08-22 20:41:08 uploaded by xuquan ] [ 480 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the characterization of abelian varieties for log pairs in zero and positive characteristic

Yuan Wang

Algebraic Geometry mathscidoc:1910.43623

arXiv preprint arXiv:1610.05630, 2016.10
[ Download ] [ 2019-10-20 20:45:28 uploaded by Yuan_Wang ] [ 475 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Kodaira dimension of algebraic fiber spaces over abelian varieties

Jein-Shan Chen Junyan Cao Université Paris 6 Mihai P˘aun Korea Institute for Advanced Stud

Algebraic Geometry mathscidoc:1911.43006

Distinguished Paper Award in 2020

Invent. Math. , 207, (1), 345–387
[ Download ] [ 2019-11-18 13:47:20 uploaded by Junyan_Cao ] [ 470 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Geometry of the Maurer-Cartan equation near degenerate Calabi-Yau varieties

Kwokwai Chan The Chinese University of Hong Kong Naichung Conan Leung The Chinese University of Hong Kong Ziming Nikolas Ma Southern University of Science and Technology

Algebraic Geometry mathscidoc:1905.01002

J. Differential Geom., 2021.7
[ Download ] [ 2019-05-28 12:08:04 uploaded by kwchan ] [ 439 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Twisted orbital integrals and irreducible components of affine Deligne-Lusztig varieties

Rong Zhou Imperial College London Yihang Zhu Columbia University

Number Theory Representation Theory Algebraic Geometry mathscidoc:2005.24005

Gold Award Paper in 2020

Cambridge Journal of Mathematics, 8, (1), 2020.2
[ Download ] [ 2020-05-18 07:39:19 uploaded by yihangzhu ] [ 430 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved